# SDR R61A2024012600041

- Difficulty date: January 5, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065133001
- Condition: Corroded
- Location: Frms 89-90 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE BELOW FLOOR STGR-23L HAS CORROSION BETWEEN FR-89 AND 90. REMOVED AND REPLACED STGR 23L FROM FR73-FR90 REF EMB SRM 51-40-08.
